# SDR COMA0460047

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3220823
- Condition: Cracked
- Location: Fuselage
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM CRACKED AT BL 0 BULKHEAD WEB AT FS 409+128 TOP RIVET LOCATION ON REINFORCING PLATE.  PERFORMED A MAJOR REPAIR TO CRACKED VERTICAL BEAM, FS 409+128 BL 0 (TOP RIVET ON REINFORCING PLATE) BY TRIMMING OUT CRACKED PORTION OF STIFFENER, FABBING FILLER AND REPAIR ANGLE, AND INSTALLING PER WVAC EO 601R-53-4572 AS APPROVED BY FAA FORM 8110-3 DATED 1-12-2004.
